I have been on Sprintec for a little over 3 months and have experienced significant mood swings and depression along with acne and significant weight gain (like 20 pounds) without a change in diet or exercise. I wanted to know if other people who got off of the pill experienced weight loss and less acne once stopping the pill.
Natalie; Any of these birth control pills can work both ways for many I know of people that take them to clear up acne. But it can affect everyone differently. The mood swings for sure is pretty common you don't really know but anytime they mess with the hormones anything is possible and many women do have this problem. You should talk to your doctor there are different ones that don't cause as many problems. And last if you do stop you may have to work at it a bit too loose the 20 lbs continue doing what you normally do by diet and exercise and you should loose it too. It may take a bit longer than the way the birth control put it on but not all the time. Check with the doctor there are all kinds of doses and types of birth control that don't affect many women this bad. Happy Easter and have a great weekend. Chuck1957
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Oct 2013 • 2 answers
I was taking tri sprintec for 2 1/2 weeks and took an active pill 5 hours late...a week later I had?
Posted 13 Dec 2013 • 1 answer
Posted 1 Apr 2014 • 2 answers
Posted 5 Nov 2015 • 1 answer
Posted 1 May 2017 • 0 answers